# SDR QXEA200400455

- Difficulty date: June 21, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 5,966 hours, 6,627 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACKED L-BRACKET TOP FORWARD RIGHT HAND ENGINE NACELLE.  REPAIRED IAW HORIZON AIR EA 6-54-283 AND RD 8/471-032.
